EconPapers    
Economics at your fingertips  
 

An Extended Generalized -Extensions for the Apostol Type Polynomials

Letelier Castilla (), William Ramírez () and Alejandro Urieles ()

Abstract and Applied Analysis, 2018, vol. 2018, 1-13

Abstract: Through a modification on the parameters associated with generating function of the -extensions for the Apostol type polynomials of order and level , we obtain some new results related to a unified presentation of the -analog of the generalized Apostol type polynomials of order and level . In addition, we introduce some algebraic and differential properties for the -analog of the generalized Apostol type polynomials of order and level and the relation of these with the -Stirling numbers of the second kind, the generalized -Bernoulli polynomials of level , the generalized -Apostol type Bernoulli polynomials, the generalized -Apostol type Euler polynomials, the generalized -Apostol type Genocchi polynomials of order and level , and the -Bernstein polynomials.

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/2937950.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/2937950.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2937950

DOI: 10.1155/2018/2937950

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-28
Handle: RePEc:hin:jnlaaa:2937950